# SDR AALA20150211006

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 44,425 hours, 18,120 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, THE AUTOPILOT PUSH TO RESET LIGHT ILLUMINATED & FIRST OFFICER’S FLIGHT DIRECTOR DISAPPEARED & ALL MODE CONTROL PANEL DISPLAYS WENT BLANK.  R & R MODE CONTROL PANEL.  PERFORMED OPERATIONAL CHECK IAW AMM 22-11-34.  SYS CHECKED NORMAL.
